# SDR DALA2017090606644

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING,  BS 715, RBL 44,  Z=-8.  THE  FITTING WAS REPLACED IAW SRM 51-41-02, 51-41-05, AND 51-40-08.
